PROMOTING ACCESS TO AFRICAN RESEARCH

Quaestiones Mathematicae

Log in or Register to get access to full text downloads.

Remember me or Register



DOWNLOAD FULL TEXT Open Access  DOWNLOAD FULL TEXT Subscription or Fee Access

On convergence of homotopy analysis method and its application to fractional integro-differential equations

S Abbasbandy, MS Hashemi, I Hashim

Abstract


In this paper, we have used the homotopy analysis method (HAM) to obtain approximate solution of fractional integro-differential equations (FIDEs). Convergence of HAM is considered for this kind of equations. Also some examples are given to illustrate the high efficiency and precision of HAM.

Keywords: Fractional integro-differential equation, homotopy analysis method, convergence control parameter

Quaestiones Mathematicae 36(2013), 93–105



http://dx.doi.org/10.2989/16073606.2013.780336
AJOL African Journals Online